# SDR SWIA200820372

- Difficulty date: July 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 15,376 hours, 10,985 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT AND RIGHT MAIN LANDING GEAR OUTBOARD PINTLE PIN SLEEVE BOLTS CORRODED, REPLACED.
